# SDR ABXA9500748

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Part number: 56B3D
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 4 ENGINE OIL TEMP INDICATION INCREASED TO 140 DEGREES CELSIUS.  ENGINE OIL PRESSURE AND ALL OTHER ENGINE PARAMETERS REMAINED NORMAL.  ENGINE THRUST WAS INCREASED TO MAX CRUISE AND OIL TEMP REMAINED HIGH.  ENGINE THRUST WAS REDUCED TO IDLE AND OIL TEMP REMAINED HIGH.  ENGINE WAS SHUTDOWN AND THEN RESTARTED 10 MINUTES LATER, WHEN THE OIL TEMP SUDDENLY DROPPED TO 75 DEGREES CELSIUS.  OIL TEMP INDICATION WAS NORMAL FOR REMAINDER OF FLIGHT.  REPLACED NR 4 ENGINE OIL TEMP SENSOR IAW DC8 MM, CHAPTER 79.  ENGINE WAS GROUND RUN AND OPS CHECK WAS GOOD.
